# SDR AALA20120601006

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 67,856 hours, 35,472 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MEM -  INFLIGHT HSV-DFW.  CREW REPORTED LEFT ENGINE START VALVE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT DIVERTED MEM LANDED WITHOUT INCIDENT.  LEFT ENGINE START VALVE INDICATION WAS PLACARD PER MEL AND FLIGHT CONTINUED TO DESTINATION.  REPLACED START VALVE AT SAN ON 06/01/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
